# SDR UIEA2025011609010

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Ring
- Part number: 9392M94P01
- Part serial: NSN
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1, NAC STA 195.50, AROUND ENG SUPPORT RING WITH CORROSION.( ENG 1 SUPPORT RINGS RH AND LH WERE REPLACED IAW ESM TASK 72-23-00 SUBSTASK 72-23-00-040-253 AND TASK 72-23-00 SUBSTASK 72-23-00-040-365 REV. 98 DATE 25-MAR-24. REF IPC 72-33-54-02. NO FURTHER DEFECTS NOTED )
